# SDR QXEA2018111500418

- Difficulty date: November 15, 2018
- Submitted: November 15, 2018
- Operation: Air carrier
- Aircraft: N444QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4355
- Aircraft time: 17,032 hours, 18,192 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire Harness
- Part number: LA697037220
- Condition: Damaged
- Location: Prop De-Ice
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PROP DEICE CAUTION ILLUMINATED DURING CRUISE. CYCLED PER E/A CHECKLIST, CAME ON AGAIN. RAN GROUND RESET ON GROUND UNSUCCESSFULLY. AIR TURN BACK. LANDING UNEVENTFUL. CDS SHOWED OPEN PHASE C FOR NR 1 TMCU. FOUND NR 2 AND NR 3 BLADES ON NR 1 PROP TO HAVE BAD DEICE WIRE HARNESS. R&R BOTH NR 2 AND NR 3 WIRE HARNESS IAW AMM 61-10-06-000/400-805. FUNCTIONAL AND CALIBRATION IS GOOD. PROP DEICE DID NOT ILLUMINATE. AIRCRAFT RETURNED TO SERVICE.
